# SDR UALA2009021700523

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 57,655 hours, 21,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STA 377 ABOVE STR 3R ON FASTENER.  FREEZE PLUG INSTALLED AT STA 377 STR 3R.  PRIOR TO PLUG INSTALLATION.  INSTALLED RIVET, TREATED, PRIMED AND PAINTED AREA PLUG DIA .4505 X .070.
